# SDR FDEA202203300768

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11
- Aircraft serial: 48486
- Aircraft time: 73,859 hours, 17,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1024
- Condition: Failed
- Location: N/A
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL ON PREFLIGHT.   REMOVED AND REPLACED EMER EXIT LIGSHT POWER SUPPLY  PER MD11 AMM 33-51-01-4 AND OPS TEST PER MD11 AMM  33-51-01-5, SATIS.
